MAUDE Adverse Event Report: EDWARDS LIFE SCIENCES HEMOSPHERE ALTA; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFE SCIENCES HEMOSPHERE ALTA; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ALTASR1
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, the hemosphere alta monitor experienced significant mean arterial pressure (map) variability when using clearsight.Specifically, arterial line correlation drifting by 20 to 40 mmhg.It was also noted that the suspect device experienced fault: clearsight system air supply error and insufficient pressure build up.There are no allegations of patient injury or harm.
 
Additional Manufacturer Narrative
Fda product codes: dsb plethysmograph, impedance dxn system, measurement, blood-pressure, non-invasive fll thermometer, electronic, clinical mud oximeter, tissue saturation qaq adjunctive predictive cardiovascular indicator qem cerebral oximeter qms adjunctive open loop fluid therapy recommender qnl medium-term adjunctive predictive cardiovascular indicator dqk computer, diagnostic, programmable.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.The device history record review has been completed.No related non-conformances were found.No escalation required.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
One hemosphere alta was returned for evaluation.The customer report was unable to be confirmed.The unit was monitored using clearsight technology for two hours and the fault: clearsight system air supply error, insufficient pressure build up error never displayed.The map and bp readings were accurate and stable for the entire two hours.No damage was found.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.The complaint affected unit was returned for evaluation and no defect was found.Based on the information obtained, the root cause of the alleged complaint is unable to be determined at this time.There was no evidence of product nonconformance or labeling/ifu inadequacies identified.The purpose of the root cause analysis is to determine if the device related issue resulted from: incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.Based on the voc there is not sufficient evidence to suggest that the device related issue resulted from any of the specified factors.As part of the manufacturing process 100% of the units go through an electrical inspection process.Complaints incidence will continue to be monitored, and applicable actions will be taken as required.

Brand Name
HEMOSPHERE ALTA
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFE SCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFE SCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
MDR Report Key24328911
Report Number2015691-2026-11064
Device Sequence Number13263240
Product Code DQK
UDI-Device Identifier00690103217964
UDI-Public(01)00690103217964(11)241118
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTASR1
Device Catalogue NumberALTASR1
Device Lot Number19Y0000392
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer04/26/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown